Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 303, NWS Atlanta, GA

July 2, 2023Meriwether County, Pike County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2023, 9:23 PM EDT for Meriwether County, Pike County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2023, 9:23 PM EDT (01:23 UTC)
Expired
Jul 2, 2023, 9:44 PM EDT
In force
21 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Meriwether County, GA, Pike County, GA

The radar

The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2393 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2393 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

440 
WUUS52 KFFC 030123
SVRFFC
GAC199-231-030200-
/O.NEW.KFFC.SV.W.0303.230703T0123Z-230703T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
923 PM EDT Sun Jul 2 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Meriwether County in west central Georgia...
  Northwestern Pike County in west central Georgia...

* Until 1000 PM EDT.

* At 923 PM EDT, a severe thunderstorm was located over Gay, or 9
  miles northeast of Greenville, moving north at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gay, Alvaton, Rocky Mount, Imlac, Wooster and Hilltop. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3302 8452 3304 8463 3318 8468 3319 8456
      3314 8442
TIME...MOT...LOC 0123Z 188DEG 11KT 3309 8457 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
117 
WWUS52 KFFC 030144
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
944 PM EDT Sun Jul 2 2023

GAC199-231-030154-
/O.CAN.KFFC.SV.W.0303.000000T0000Z-230703T0200Z/
Meriwether GA-Pike GA-
944 PM EDT Sun Jul 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERIWETHER AND
NORTHWESTERN PIKE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3302 8452 3304 8463 3318 8468 3319 8456
      3314 8442
TIME...MOT...LOC 0141Z 188DEG 11KT 3315 8456 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 7:54 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 2, 7:54 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
754 PM EDT Sun Jul 2 2023

...New 00Z Aviation Discussion...

.UPDATE...
Issued at 734 PM EDT Sun Jul 2 2023

A round of strong thunderstorms is currently moving through
northeast Georgia and is exiting the forecast area. However, we're
not out of the woods yet, as another cluster of thunderstorms has
entered southwest Georgia from east Alabama, and is anticipated
to spread northeastward over the next few hours. The warm and
humid airmass ahead of this cluster remains mostly untapped, with
SBCAPE values of as high as 3500 J/kg, a few storms could become
strong to severe before the loss of diurnal instability tonight.
Furthermore, with DCAPE values progged to be about 1000 J/kg,
stronger storms that develop will still be capable of producing
damaging wind gusts. Hail also cannot be ruled out.

&&

.SHORT TERM...
(This evening through Monday)
Issued at 309 PM EDT Sun Jul 2 2023

Today and tomorrow will be a wash, rinse, repeat type of forecast
days with summer type like convection occurring.

Today energy moving through the main southwest flow aloft will lead
to episodes of severe convection near a few stalled surface
boundaries. Unfortunely this type of set up makes it difficult to
spot exactly where convection will occur. So while we know the
atmosphere is primed for isolated to scattered severe storms for
the remainder of the afternoon and into the evening, determining
the exact timing and placement remains difficult.

If the CAMs are to believed (ARW seems to have verified better than
some of the others this afternoon), scattered showers and storms
will continue to evolve across our western borders and move east
across the FA throughout the evening. Current mesoanalysis
indicates decent deep layer shear, high instability (SBCAPEs
2000-3000 J/kg), lapse rates of 6-7km, 0-1 km SRH ranging from
150-200 m2/s and strong DCAPEs will likely result in severe storms
containing hail and damaging winds along with heavy rainfall.

Tonight into early tomorrow morning another potential round of rain
showers and thunderstorms slides into our area from the west. This
activity will be hinged upon how this evenings activity evolves.
For now will note that should this activity develop as the short
term guidance has been indicating then damaging wind gusts will be
the main impact and the activity will likely be focused across
norther GA. For now the HRRR remains the most bullish on this
activity and illustrates storms occurring after 08Z tomorrow
morning with less wide spread coverage than today.

All of the above thinking has been highlighted by the SPC Day 1
Outlook, which outlines areas north of a line from Haralson to Hart
counties in a Slight Risk (2 out 5) and much of central GA in a
Marginal Risk (1 out of 5).

Unfortunely, things do not end here...the heat continues. A heat
advisory remain in effect through 8 PM tonight for the entire CWA
with the exception of the far N GA counties. Another heat advisory
is likely to be issued for tomorrow during the overnight forecast.
Nonetheless...keep in mind heat safety when celebrating the 4th
of July holiday over the next few days.

28

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 309 PM EDT Sun Jul 2 2023

Key Messages:

- Afternoon to evening thunderstorms possible on the 4th. Some could
be strong to severe.

- Heat will continue through the week, though not quite as warm as
yesterday and today.

- Thunderstorms possible most days in long term forecast. Summer in
the south continues.

4th of July:

No changes made to the extended periods. Shortwave trough over the
northeast will continue to exit to the Atlantic going into the 4th,
leaving behind a stalled frontal boundary to the north of the CWA.
This along with remnant outflow boundaries from the previous evening
will once again be a focus for more convection. I don't want to rain
on anybody's parade, but numerous thunderstorms may actually bring
some rain and thunderstorms to a few parades across the CWA. Some of
these will certainly persist into the evening, so if organizing or
going to any events to celebrate the 4th, please stay weather aware
and remember that if thunder roars, go indoors. 2000+ J/kg of SBCAPE
is noted during the afternoon across the GEFS members, so a few
strong to severe storms will be possible, which is yet another
reason to remain weather aware during any celebrations. Heat may
also be a concern, as forecast heat index values are approaching 100-
105 across much of the CWA. However given that convection is
expected, especially in north GA where there will be better
proximity to the stalled boundary, this may limit impacts with cloud
coverage and rainfall. Decisions on the need for any heat advisories
will be made with future forecast packages, as uncertainty is a bit
too high.

Rest of Forecast:

Through the midweek, pattern won't change very much. Diurnally
driven convection will be possible each day as copious moisture
remains in the area. High temperatures are forecast to remain in the
90s, which when combined with the humidity, will keep heat indices
up near 100 or higher.

By end of week, strong trough digs into the midwest and helps drive
frontal boundary towards and even into the CWA, though boundary will
be quickly washing out as it approaches. Appears as though we will
see more rounds of afternoon convection likely driven in part by
this boundary. That said, GEFS members do have a bit of uncertainty
in just how this will play out and what instability may look like.
But, give me a boundary, even a weak one, approaching the CWA with
relatively high PWATs in July, and I'm going to bet on the
convection happening.

Lusk/01

&&

.AVIATION...
(00Z TAFS)
Issued at 734 PM EDT Sun Jul 2 2023

TSRA is ongoing across portions of far northeast GA, with light
SHRA trailing behind in the ATL metro. An additional cluster of
TSRA is positioned moving into southwest Georgia, including over
CSG at the time of this writing. As the storms are expected to
move northeastward, the TEMPO for TSRA at ATL now runs until
00-03Z. Precipitation chances are expected to diminish after
midnight. Some MVFR level clouds will be possible during the
morning hours after 10Z. Another round of SHRA/TSRA will be
possible after 18Z. Prevailing winds will be W to SW through the
period at 4-8 kts, although stronger winds will be possible with
any thunderstorm outflow winds.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  94  73  91 /  40  30  30  50
Atlanta         74  94  74  90 /  40  30  30  60
Blairsville     67  87  69  85 /  60  30  30  60
Cartersville    72  93  72  90 /  50  40  30  60
Columbus        75  96  76  94 /  40  30  20  50
Gainesville     72  91  73  89 /  50  30  30  50
Macon           75  97  75  94 /  30  30  20  50
Rome            72  93  73  91 /  60  40  30  60
Peachtree City  74  94  74  91 /  40  30  30  50
Vidalia         76  98  76  96 /  30  30  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...28
LONG TERM....01
AVIATION...King
Hazardous weather outlook, Jul 2, 8:06 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
806 PM EDT Sun Jul 2 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
806 PM EDT Sun Jul 2 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorms Watch is in effect across portions of
North and Northeast GA until 9 pm.

Scattered thunderstorms are expected between until 10 PM today. A
couple of storms could be severe with damaging downburst winds,
frequent lightning, and some hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms will be possible each afternoon and evening through
Saturday. There is a marginal risk (level 1 of 5) of severe
weather Monday and Tuesday. The primary severe hazard on both days
should be damaging downburst winds. Be prepared for potential
disruptions to your 4th of July activities.

Hot and humid conditions will continue in central Georgia through
mid week, with afternoon heat indices in the 102 to 108 degree
range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 2, 7:53 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
753 PM EDT Sun Jul 2 2023

GAZ078-079-089-030030-
Harris GA-Talbot GA-Muscogee GA-
753 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of northeastern
Muscogee, southwestern Talbot and southern Harris Counties through
830 PM EDT...

At 753 PM EDT, a line of strong thunderstorms was along a line
extending from near Beulah to Box Springs, and moving northeast at 5
mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Waverly Hall, Geneva, Ellerslie, Mountain Hill, Juniper, Cataula,
Baughville, Mulberry Grove and Lake Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3284 8516 3258 8447 3254 8451 3255 8453
      3254 8454 3255 8455 3253 8456 3252 8459
      3253 8461 3253 8462 3267 8510 3269 8512
      3271 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3283 8517
TIME...MOT...LOC 2353Z 213DEG 6KT 3271 8515 3255 8467

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 2, 7:55 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
755 PM EDT Sun Jul 2 2023

GAZ034-035-037-047-030030-
Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
755 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of northwestern Oconee,
southern Barrow, southeastern Gwinnett and northern Walton Counties
through 830 PM EDT...

At 755 PM EDT, a strong thunderstorm was over Nicholasville, or near
Monroe, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Winder, Monroe, Loganville, Bogart, North High Shoals, Bethlehem,
Between, Good Hope, Bold Springs, Windsor, Nicholasville, Pannell,
Campton and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3383 8393 3397 8381 3394 8353 3380 8352
      3372 8365
TIME...MOT...LOC 2355Z 285DEG 11KT 3387 8375

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 2, 8:47 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
847 PM EDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     Tstm Wnd Dmg     1 WSW Hull              34.01N 83.31W
07/01/2023                   Clarke             GA   Public

            Damage to the roof of a home on the 3000
            block of Lawton Lane.

&&

SK
Special weather statement, Jul 2, 9:15 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
915 PM EDT Sun Jul 2 2023

GAZ067>070-079-030145-
Lamar GA-Upson GA-Meriwether GA-Talbot GA-Pike GA-
915 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of eastern Meriwether,
Pike, Upson, northeastern Talbot and southwestern Lamar Counties
through 945 PM EDT...

At 912 PM EDT, a strong thunderstorm was over Hannahs Mill, or over
Thomaston, moving east at 10 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Zebulon, Woodbury, Molena, Meansville, Gay, Sunset
Village, Lincoln Park, The Rock, Concord, Atwater, Hilltop, Sprewell
Bluff State Park, Logtown, Sunnyside, Hannahs Mill, Big Lazer Creek
Wma, Lifsey Springs, Redbone Crossroads and Crest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3317 8430 3282 8412 3280 8412 3280 8415
      3278 8416 3275 8453 3315 8467
TIME...MOT...LOC 0112Z 249DEG 9KT 3292 8433

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 2, 9:16 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
916 PM EDT Sun Jul 2 2023

GAZ104-030145-
Sumter GA-
916 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of central Sumter
County through 945 PM EDT...

At 916 PM EDT, a strong thunderstorm was over Huntington, or near
Americus, moving north at 10 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Americus, Leslie, De Soto, Lamar, Maddox, Methvins, New Era and
Huntington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3193 8410 3199 8429 3214 8426 3210 8416
      3216 8410 3203 8398
TIME...MOT...LOC 0116Z 202DEG 10KT 3203 8417

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 2, 9:21 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
921 PM EDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Dmg     3 E Whitesville-Pine La 32.82N 85.00W
06/30/2023                   Harris             GA   Broadcast Media

            Damage to a sheet metal roof of an awning,
            along with several large tree limbs down
            near the intersection of Hopewell Church Rd
            and Price Rd.

&&

SK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:09 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup51 min
Jul 2, 8:13 PM EDTSevere Thunderstorm WarningFFCTaylor47 min
Jul 2, 8:36 PM EDTSevere Thunderstorm WarningFFCPike, Upson39 min
Jul 2, 8:47 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter43 min
Jul 2, 8:55 PM EDTSevere Thunderstorm WarningFFCTalbot, Upson20 min
Jul 2, 8:59 PM EDTSevere Thunderstorm WarningFFCMacon, Taylor31 min
Jul 2, 9:02 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding28 min
Jul 2, 9:15 PM EDTSpecial Weather StatementFFCPike, Upson30 min
Jul 2, 9:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 2, 9:21 PM EDTSevere Thunderstorm WarningFFCUpson24 min
Jul 2, 9:28 PM EDTSpecial Weather StatementFFCCrawford32 min
Jul 2, 9:29 PM EDTSpecial Weather StatementFFCButts31 min
Jul 2, 9:31 PM EDTSpecial Weather StatementFFCMacon29 min
Jul 2, 9:51 PM EDTSpecial Weather StatementFFCFayette, Lamar, Monroe, Spalding24 min
Jul 2, 9:57 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Peach18 min
Jul 2, 9:59 PM EDTSpecial Weather StatementFFCSchley, Sumter31 min
Jul 2, 10:13 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper32 min
Jul 2, 10:16 PM EDTSpecial Weather StatementFFCBibb, Jones29 min
Jul 2, 10:45 PM EDTSpecial Weather StatementFFCJasper, Jones30 min
Jul 2, 10:55 PM EDTSpecial Weather StatementFFCTwiggs35 min
Jul 2, 10:59 PM EDTSpecial Weather StatementFFCRockdale31 min
Jul 3, 12:09 AM EDTSpecial Weather StatementFFCWheeler36 min
Jul 3, 3:43 AM EDTHeat AdvisoryFFCBleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 9 more16 hr
Jul 3, 3:25 PM EDTSpecial Weather StatementFFCHouston35 min
Jul 3, 3:32 PM EDTSpecial Weather StatementFFCPike28 min
Jul 3, 3:35 PM EDTSpecial Weather StatementFFCHouston25 min
Jul 3, 3:59 PM EDTSpecial Weather StatementFFCLamar31 min
Jul 3, 4:01 PM EDTSpecial Weather StatementFFCPulaski29 min
Jul 3, 4:16 PM EDTSpecial Weather StatementFFCMonroe29 min
Jul 3, 4:22 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe23 min
Jul 3, 4:25 PM EDTSpecial Weather StatementFFCBleckley35 min
Jul 3, 4:31 PM EDTSpecial Weather StatementFFCUpson29 min
Jul 3, 4:38 PM EDTSpecial Weather StatementFFCBleckley37 min
Jul 3, 4:44 PM EDTSpecial Weather StatementFFCMonroe31 min
Jul 3, 5:01 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 3, 5:14 PM EDTSpecial Weather StatementFFCBibb31 min
Jul 3, 5:36 PM EDTSpecial Weather StatementFFCCarroll24 min
Jul 3, 5:39 PM EDTSpecial Weather StatementFFCFloyd36 min
Jul 3, 5:40 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 3, 5:59 PM EDTSpecial Weather StatementFFCPolk31 min
Jul 3, 6:00 PM EDTSpecial Weather StatementFFCCarroll30 min
Jul 3, 6:04 PM EDTSpecial Weather StatementFFCHaralson26 min
Jul 3, 6:16 PM EDTSpecial Weather StatementFFCCarroll29 min
Jul 3, 6:28 PM EDTSpecial Weather StatementFFCDouglas32 min
Jul 3, 7:00 PM EDTSpecial Weather StatementFFCDouglas30 min
Jul 3, 7:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jul 3, 7:40 PM EDTSpecial Weather StatementFFCBarrow35 min
Jul 3, 7:41 PM EDTSpecial Weather StatementFFCFayette34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.